|symptoms related to HIV infection
Nov 30, 2004
I have read that there are two points when HIV infected patients should consider starting meds. One is when CD4 count drops below a certain level. The other is if they are experiencing symptoms. I would assume that is someone experiencing symptoms with normal CD4 counts. For those who are experiencing symptoms, can you tell me what they typpically are?
Response from Dr. Pierone
HIV-related symptoms may include fatigue, skin rashes, oral thrush, neuropathy, swollen lymph nodes, fuzzy thought processes, recurrent herpes infection, and diarrhea. Since many of these symptoms are non-specific it may be difficult to know if someone with higher counts is having HIV-related issues or not. Hope that this helps.
Hit hard, Hit Fast or Hit Hard and wait
Thinking of taking a second prolonged drug holiday
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.